EconPapers    
Economics at your fingertips  
 

A Variational Approach to Perturbed Discrete Anisotropic Equations

Amjad Salari, Giuseppe Caristi, David Barilla and Alfio Puglisi

Abstract and Applied Analysis, 2016, vol. 2016, 1-12

Abstract:

We continue the study of discrete anisotropic equations and we will provide new multiplicity results of the solutions for a discrete anisotropic equation. We investigate the existence of infinitely many solutions for a perturbed discrete anisotropic boundary value problem. The approach is based on variational methods and critical point theory.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/5676138.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/5676138.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5676138

DOI: 10.1155/2016/5676138

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5676138